# SDR DALA2022122608357

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR L4 E XTERNAL SKIN AFT LOWER CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH PRI 603703-14, VALIDATED ER/A# 603703-14 MATCHES PRI 603703-14. EXISTING REPAIR WAS REMOVED SINCE IT WAS FOUND DAMAGED AND DISCREPANT. INSPECTIONS WERE EXECUTED WITH NIL FINDING AND A NEW REPAIR WAS INSTALLED AS PER A330 SRM 52-13-00-300-013 WITHOUT DESVIATIONS. AS PER A330 SRM 52-13-00-300-013, REPAIR IS CONSIDERED AS CATEGORY B WITHSUPLEMENTAL INSPECTIONS REQUIRED AS PER A330 SRM 52-13-00-205-013. (2549637)
